About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 269701, 10 pages
http://dx.doi.org/10.1155/2012/269701
Research Article

Probabilistic (Quasi)metric Versions for a Stability Result of Baker

Department of Mathematics, West University of Timişoara, 4 V. Pârvan Boulevard, 300223 Timişoara, Romania

Received 8 June 2012; Revised 15 October 2012; Accepted 18 October 2012

Academic Editor: Bing Xu

Copyright © 2012 Dorel Miheţ and Claudia Zaharia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. Baker, “The stability of certain functional equations,” Proceedings of the American Mathematical Society, vol. 112, no. 3, pp. 729–732, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. V. Radu, “The fixed point alternative and the stability of functional equations,” Fixed Point Theory, vol. 4, no. 1, pp. 91–96, 2003. View at Zentralblatt MATH
  3. L. Cădariu and V. Radu, “Fixed points and the stability of Jensen's functional equation,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, 7 pages, 2003. View at Zentralblatt MATH
  4. D. Miheţ and V. Radu, “On the stability of the additive Cauchy functional equation in random normed spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 567–572, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. Miheţ, “The fixed point method for fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1663–1667, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. K. Mirmostafaee, “A fixed point approach to almost quartic mappings in quasi fuzzy normed spaces,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1653–1662, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. Miheţ, “The probabilistic stability for a functional nonlinear equation in a single variable,” Journal of Mathematical Inequalities, vol. 3, no. 3, pp. 475–483, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. E. Gordji and H. Khodaei, “The fixed point method for fuzzy approximation of a functional equation associated with inner product spaces,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 140767, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. A. Kenary and Y. J. Cho, “Stability of mixed additive-quadratic Jensen type functional equation in various spaces,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2704–2724, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. C. Park, J. R. Lee, and D. Y. Shin, “Generalized Ulam-Hyers stability of random homomorphisms in random normed algebras associated with the Cauchy functional equation,” Applied Mathematics Letters, vol. 25, no. 2, pp. 200–205, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Ebadian, M. Eshaghi Gordji, H. Khodaei, R. Saadati, and Gh. Sadeghi, “On the stability of an m-variables functional equation in random normed spaces via fixed point method,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 346561, 13 pages, 2012. View at Publisher · View at Google Scholar
  12. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland Publishing, New York, 1983.
  13. O. Hadžić, “On the (ε,λ)-topology of probabilistic locally convex spaces,” Glasnik Matematički III, vol. 13, no. 33, pp. 293–297, 1978.
  14. O. Hadžić and M. Budincevic, “A fixed point theorem in PM spaces,” Colloquia Mathematica Societatis Janos Bolyai, vol. 23, pp. 569–579, 1978.
  15. V. Radu, “On the t-norms of the Hadžić type and fixed points in probabilistic metric spaces,” Review of Research, vol. 13, pp. 81–85, 1983.
  16. V. M. Sehgal and A. T. Bharucha-Reid, “Fixed points of contraction mappings on probabilistic metric spaces,” Mathematical Systems Theory, vol. 6, pp. 97–102, 1972. View at Zentralblatt MATH
  17. O. Hadžić and E. Pap, Fixed Point Theory in Probabilistic Metric Spaces, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001.
  18. D. Miheţ, “The probabilistic stability for a functional equation in a single variable,” Acta Mathematica Hungarica, vol. 123, no. 3, pp. 249–256, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Y. J. Cho, M. Grabiec, and V. Radu, On Nonsymmetric Topological and Probabilistic Structures, Nova Science Publishers, New York, NY, USA, 2006.
  20. D. Miheţ, “A note on a fixed point theorem in Menger probabilistic quasi-metric spaces,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2349–2352, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH